Skip to Main content Skip to Navigation
Journal articles

On Riemann and Weyl compatible tensors

Abstract : We investigate semi-Riemannian manifolds satisfying some curvature conditions. Those conditions are strongly related to pseudosymmetry.
Document type :
Journal articles
Complete list of metadata
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Friday, February 19, 2021 - 10:58:55 AM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Links full text




Ryszard Deszcz, Małgorzata Głogowska, Jan Jełowicki, Miroslava Petrović-Torgašev, Georges Zafindratafa. On Riemann and Weyl compatible tensors. Publications de l'Institut Mathématique., Serbian Academy of Sciences and Arts, 2013, 94 (108), pp.111-124. ⟨10.2298/PIM1308111D⟩. ⟨hal-03146560⟩